# SDR USAA2010111092583

- Difficulty date: November 5, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 76,080 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N163238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FORWARD CARGO LATERAL SUPPORT ANGLE AT BS 690, LBL 14.  REPLACED FORWARD CARGO LATERAL SUPPORT ANGLE AT BS 690, LBL 14 IAW B757 SRM 51-10-01 & 51-20-05.
